MathSciNet Relay Station
MathSciNet bibliographic data
MR1674116 52A20 (28D05 49N60 52A39 52A40)
Alesker, S.; Dar, S.; Milman, V. A remarkable measure preserving diffeomorphism between two convex bodies in ${\bf R}^n$. Geom. Dedicata 74 (1999), no. 2, 201–212.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement